Open Access
Translator Disclaimer
December 2005 Compactness for punctured holomorphic curves
K. Cieliebak , K. Mohnke
J. Symplectic Geom. 3(4): 589-654 (December 2005).

Abstract

Bourgeois, Eliashberg, Hofer, Wysocki and Zehnder recently proved a general compactness result for moduli spaces of punctured holomorphic curves arising in symplectic field theory. In this paper we present an alternative proof of this result. The main idea is to determine a priori the levels at which holomorphic curves split, thus reducing the proof to two separate cases: long cylinders of small area, and regions with compact image. The second case requires a generalization of Gromov compactness for holomorphic curves with free boundary.

Citation

Download Citation

K. Cieliebak . K. Mohnke. "Compactness for punctured holomorphic curves." J. Symplectic Geom. 3 (4) 589 - 654, December 2005.

Information

Published: December 2005
First available in Project Euclid: 1 August 2006

zbMATH: 1113.53053
MathSciNet: MR2235856

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
66 PAGES


SHARE
Vol.3 • No. 4 • December 2005
Back to Top